MathSciNet Relay Station
MathSciNet bibliographic data
MR2986742 93E15 (93B36 93D21)
Sakthivel, R.; Mathiyalagan, K.; Marshal Anthoni, S. Robust $H\sb \infty$ control for uncertain discrete-time stochastic neural networks with time-varying delays. IET Control Theory Appl. 6 (2012), no. 9, 1220–1228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement